Translator Disclaimer
december 2017 Nielsen periodic point theory on infra-nilmanifolds
Gert-Jan Dugardein
Bull. Belg. Math. Soc. Simon Stevin 24(4): 537-566 (december 2017). DOI: 10.36045/bbms/1515035006

Abstract

In this paper, we expand certain aspects of Nielsen periodic point theory from tori and nilmanifolds to infra-nilmanifolds. We show that infra-nilmanifolds are essentially reducible to the GCD and essentially toral. With these structural properties in mind, we develop a method to compute the full Nielsen-Jiang number $NF_n(f)$. We also determine for which maps it holds that $NF_n(f)=N(f^n)$, for all $n$.

Citation

Download Citation

Gert-Jan Dugardein. "Nielsen periodic point theory on infra-nilmanifolds." Bull. Belg. Math. Soc. Simon Stevin 24 (4) 537 - 566, december 2017. https://doi.org/10.36045/bbms/1515035006

Information

Published: december 2017
First available in Project Euclid: 4 January 2018

zbMATH: 06848700
MathSciNet: MR3743261
Digital Object Identifier: 10.36045/bbms/1515035006

Subjects:
Primary: 37C25, ‎55M20

Rights: Copyright © 2017 The Belgian Mathematical Society

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 4 • december 2017
Back to Top